# SDR UALA2009010600077

- Difficulty date: January 6, 2009
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 46,390 hours, 29,150 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 5 FEET AFT OF DOOR 1R AND 6 INCHES BELOW PAX WINDOW, ACFT HAS APPROX .75 IN LONG PUNCTURE, WITHIN A 1.5 IN X 3 IN DENT, APPROX .25 IN DEEP.   DAMAGED AREA CUT OUT.  WILL REQUIRE  DOUBLER-TRIPLER ENCOMPASSING PAX WINDOW BOX.  TRIPLER-DOUBLER ENCOMPASSING PASSENGER WINDOW BOX FABRICATION COMPLETE. BACK DRILLING DEBURRING, PRIMING AND PREPPING PATCH FOR INSTALL. DAMAGE REPAIRED.  FOUND RPR IN COMPLIANCE WITH EVA-SRM AND GNMM.
